# SDR HDNA2013F00138

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N911XC
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 8,212 hours, 30,188 cycles
- Engine: Tmeca ARRIUS2B1
- Engine time: 7,528 hours, 3,153 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 70EMF1290
- Part serial: 8ALD0253CE
- Condition: Shutdown
- Location: Nr 2 Engine
- Part time: 8,212 hours, 8,212 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

PILOT INITIATED A HOVER CLIMB TAKE OFF TO APPROX 150 FT PRIOR TO DEPARTING FROM HOSPITAL HELIPAD.  AT THAT TIME, THE TORQUES STARTED TO SPLIT AND THE NR 2 ENGINE DROPPED OFFLINE AND SHUTDOWN.  A SINGLE ENGINE LANDING WAS PERFORMED WITHOUT INCIDENT.
